# SDR 2007UALA05128

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 45,879 hours, 16,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1R WILL NOT DISARM.  SPRAYED ICE RELEASE ON GIRT BAR ARMS.  MECHANISM IS WORKING NOW.  SHOULD PREVENT FURTHER FREEZE UP AS WELL.
